BibTeX records: Vincent E. Coll

download as .bib file

@article{DBLP:journals/dam/CollMN19,
  author    = {Vincent E. Coll and
               Colton Magnant and
               Pouria Salehi Nowbandegani},
  title     = {Degree sum and graph linkage with prescribed path lengths},
  journal   = {Discrete Applied Mathematics},
  volume    = {257},
  pages     = {85--94},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2018.09.008},
  doi       = {10.1016/j.dam.2018.09.008},
  timestamp = {Fri, 12 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/CollMN19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/CollHMN18,
  author    = {Vincent E. Coll and
               Alexander Halperin and
               Colton Magnant and
               Pouria Salehi Nowbandegani},
  title     = {Enomoto and Ota's Conjecture Holds for Large Graphs},
  journal   = {Graphs and Combinatorics},
  volume    = {34},
  number    = {6},
  pages     = {1619--1635},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00373-018-1956-y},
  doi       = {10.1007/s00373-018-1956-y},
  timestamp = {Wed, 10 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/CollHMN18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/CollH14,
  author    = {Vincent E. Coll and
               Mike Harrison},
  title     = {Two Generalizations of a Property of the Catenary},
  journal   = {The American Mathematical Monthly},
  volume    = {121},
  number    = {2},
  pages     = {109--119},
  year      = {2014},
  url       = {https://doi.org/10.4169/amer.math.monthly.121.02.109},
  doi       = {10.4169/amer.math.monthly.121.02.109},
  timestamp = {Wed, 10 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/CollH14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/CollMR12,
  author    = {Vincent E. Coll and
               Colton Magnant and
               Kathleen Ryan},
  title     = {Structure of Colored Complete Graphs Free of Proper Cycles},
  journal   = {Electr. J. Comb.},
  volume    = {19},
  number    = {4},
  pages     = {P33},
  year      = {2012},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v19i4p33},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/CollMR12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics